# SDR UALA2012090404972

- Difficulty date: September 3, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 71,947 hours, 21,462 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Control Rod
- Condition: Corroded
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L1 DOOR GIRT BAR MECHANISM LOWER AFT CONTROL ROD CORRODED.  REMOVED AND REPLACED GIRT BAR CONTROL ROD PER MM.
